# SDR DXTA200501124

- Difficulty date: December 1, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N106QS
- Make and model: Beech 400A
- Aircraft serial: RK381
- Aircraft time: 684 hours, 616 cycles
- Engine: Pwa JT15D5
- Engine time: 684 hours, 616 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A RIGHT ENGINE WOULD NOT REACH SCHEDULED TAKEOFF POWER OF 98.2 PERCENT.  FULL THROTTLE REACHED 96 PERCENT ONLY (N1).  ADJUSTED HMU PRESSURE REGULATING VALVE.  OPS CHECKED GOOD.  PERFORMED EEC AUTHORITY CHECK.
